DOCUMENTA MATHEMATICA, Vol. 21 (2016), 1645-1668

Gereon Quick

An Abel-Jacobi Invariant for Cobordant Cycles

We discuss an Abel-Jacobi invariant for algebraic cobordism cycles whose image in topological cobordism vanishes. The existence of this invariant follows by abstract arguments from the construction of Hodge filtered cohomology theories in joint work of Michael J.Hopkins and the author. In this paper, we give a concrete description of the Abel-Jacobi map and Hodge filtered cohomology groups for projective smooth complex varieties.

2010 Mathematics Subject Classification: 14F42, 19E15, 55N22; 14F43, 14F35, 14C25, 32Q15.

Keywords and Phrases: Abel-Jacobi map, algebraic cycles, cobordism, Hodge filtered spaces, Deligne cohomology.

Full text: dvi.gz 46 k, dvi 117 k, ps.gz 322 k, pdf 243 k.